# SDR SIMA20190314001

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 32,453 hours, 29,529 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 54821
- Part serial: 723
- Condition: Damaged
- Location: Pa System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND CABIN EMERG BUTTON LIT UP IN CRUISE FLIGHT WAS NOT ABLE TO MAKE PA'S NO CHIMES/SOUNDS WITH NO SMOKING AND SEAT BELT SIGN SWITCH BEING TOGGLED. C/A-REMOVED AND CLEANED CONNECTORS ON BOTH FWRD AND AFT F/A HANDSET IAW AMM 23-31-03. OPS CHECK FAILED. FOUND PIN 17, 18, 34, 35 AND 36 BROKEN WIRE AT THE CONNECTOR  AFT F/A CRADLE REPAIRED WIRE IAW SPWM 20-51-00. REMOVED AND REPLACED PA AMP IAW AMM 23-31-01 OPS CHECKS GOOD
